Announcement

Collapse
No announcement yet.

Confused!!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Confused!!!!

    Hello.
    If someone could please help me.
    I don't understand something about my withdrawals .
    First off, I had a Vicodin habit of 6-8 10mg's a day for about two years.
    I decided to use suboxone to get off of them.
    I am on day 4 of my last vicodin.

    Ok so 24 hours after my last one I had taken 8mg of suboxone I put under my tongue. And I got very nauseous and sick feeling from it.
    I thought maybe it was a precipitated withdrawl and decided not to take it again for another day .
    So 24 hours later,(which is now the third day since I had my last vicodin) I decided to only take 2 mg's and I felt alot better about an hour after taking it , and felt good all the way through the day until about 8 o'clock pm. At this time I started to get severe nausea,headache etc. so, I took another 2mg and felt great. I went to bed , slept through the night.
    I wake up on the 4th day, I feel sick again (same symptoms as before)take
    2mg and feel great.
    So
    I have two questions:

    1. When I do feel sick ,is this the opiate withdrawal that I feel ?(the nausea, upset stomach, haedache etc.)

    2. Has anyone ever done this approach of taking the suboxone twice a day at 2mg a time?

  • #2
    Hi there. I think the problem is that Sub is VERY potent and you're taking too much for such a small opiate habit. Believe it or not, less is more when it comes to Sub. If you had inducted properly on Sub, you probably would have been able to stabilize at a low dose of about 2 mg or so. That first 8 mg was way too much. Sub has a very long half-life, so it's still "working" in your system. It's possible that the nausea and headache is actually being caused by the Sub.

    At this point I think you should either ditch the Sub altogether or try to get stable at a low dose of maybe 2 mg, taken at the same time every day. Once stable, you can begin the taper plan. It's outlined in a "sticky" which is the first thread on this board, at the very top.

    Let us know how you're feeling tomorrow.
    Kat

    Comment


    • #3
      Ty for your response .
      And I will continue on the 2mg. And read the sticky.

      But as far as me feeling sick .
      When I feel sick at the end of my 2mg dose, is this the opiate withdrawals I feel?

      Comment


      • #4
        I think the nausea and headache could just be your body adjusting. Try some Benadryl (antihistamines help nausea) and ibuprofen or Tylenol. I really doubt it's opiate withdrawal because Suboxone is a very potent opiate in itself with a long half life. You want to be at the lowest possible dose for a short amount of time, otherwise it will be very hard to get off. Personally, I don't think Sub should be used for an addiction as light as yours. The best thing to do would be follow Kat's advice and use the taper plan here.
        ~Kris~

        Only put off until tomorrow what you are willing to die having left undone.

        Comment

        Working...
        X